# SDR UALA2009082002558

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 76,407 hours, 8,558 cycles
- Engine: Pwa PW4056
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

HEAVY OIL SMELL IN CABIN WITH APU RUNNING.  FOUND OIL FILTER HOUSING LEAKING, REPLACED O-RING, NO LEAKS NOTED.  SERVICED APU TO FULL, REPLACED COALESCER BAGS AND RAN APU.  OIL QUANTITY DROPPED TO 50 PERCENT.
